# SDR AMTA200600096

- Difficulty date: January 30, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Waste Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WASTE TANK BALL VALVE SUPPORT FITTING CORRODED.  SUPPORT FITTING REMOVED AND AREA CORROSION CLEANED IAW SRM 51-20-01.  AREA CLEANED WAS FOUND BEYOND LIMITS IAW SRM 51-50-02 FIG 01.  REPAIRED DAMAGED AREA IAW SRM 51-50-02 FIG 2.
